Couldn't find what you looking for?

TRY OUR SEARCH!


With diagnosis of bipolar disorder I have been recommended for using Seroquil tablets. I know Seroquil, or quetipine fumarate is medication that is a member of category of medicines called psychotropics. Also I know have been shown to be effective in treatment of many symptoms of mania in bipolar disorder. But what I don’t know are consequences of it.

Loading...


Seroquil is indicated for treatment of many maniac disorders. Acute maniac episodes associated with bipolar disorder is one of them.
Like with all medications, side effects can occur. They could occur but also it doesn’t have to be sure you will have any of those side effects using Seroquil. What we have reported are rare but serious side effects with this kind of medicine. Neuroleptic malignant syndrome or NMS is characterized by muscle rigidity and fever. Other reported side effects are tardive dyskinesia, which are uncomfortable movements, then elevated blood sugar and diabetes.
The most common observed side effects associated with the use of Seroquel in clinical studies were drowsiness, dizziness, dry mouth, abdominal pain, constipation, weakness, sudden drop in blood pressure when standing, abnormal liver tests, sore throat, upset stomach and weight gain.

Reply

Loading...

:-D hello everyone my name is kerry i was diagnoised with bi-piloar disorder a few months ago and i am on seroquil 100mg daily and i am starting to feel so much better although i sleep much more than usual with a afternoon nap of about 3 hours and i sleep so much better in the evenings within 1 hour after taking my meds. i feel i would rather be sleepy than deal with my manic moods and anger that i have experienced in the past i am alsoon cymbalta 60 mg a day for my severe depression .only symptoms i have had on the seroquil are sleepiness and i gained about 15 pounds but like i said id rather have that then my manic attacks i am very thankful to the makers of seroquil.
Reply

Loading...

:-) I am glad to be on Seroquil now even though i am up to 400mg at bed time. I do sleep better and my episodes aren't like they were before. I have gained almost 100 lbs in 1year and that does concern me however. The Doctor and me have been trying to come up wit a soloution to this side affect. I am not going to give up and will find a way to deal with the weight gain.
Reply

Loading...

i took seroquil for about two weeks in a psychiatric hospital. it's the same as smoking marijuana, which i used to do for the same reasons, except marijuana has only three side effects. sleepy, happy, hungry.
Reply

Loading...

I've been taking seroquil for about a year and a half for schizophrenic disorder. I take 25 mg at breakfast, 25 mg at lunch, and 200 mg at bedtime. It's done what the doctor promised for the most part, it's a great mood stabalizer I know that much for a fact, the weight gain is a problem however, and it can cause diabetes, so if you start taking it especially higher doses or other medications, make sure to get blood work done every now and then. Another thing I've experienced is it makes me kind of restless when trying to sleep, which I find that the worst side effect by far. It's hard to describe really, It's sort of like having RLS I suppose you could say. It can also give you some very unexplainable dreams. Those are about all the side effects I've had while being on many different doses. When you first start off seroquil will more than likely knock you out cold for the first few weeks. but in time you'll get use to it, as in knowing exactly how long it'll make you sleep hence giving you an idea of when to take it. In short seroquil can be very helpful once you get use to the side effects.
Reply

Loading...

what is a normal daily dose for seroquil
Reply

Loading...

what is the daily dosage for taking seroqil. i talk 900 mg a day and wondered if that was too much. i feel ok on it. i dont seem to have any side effecte except a dry mouth.
Reply

Loading...

I am 18yrs old i previuosly diagnose with bipolar disorder when i was only 13yrs old. i was a bit ok with several anti psychiatric meds until I stopped taking last Jan 2007. I was ok for about 4 months, until 3 weeks ago my symptoms returned and I landed in the hospital for 10 days. I am currenty taking Seroquil 50 mg twice a day and also Depakote 250 mg twice a day. Mu problem I cannot sleep at all. My question to you ..do you think it has something to do with Depakote And what this medicine is for?
My psychiarist is just guessing for the dosage.
ty
Reply

Loading...

I am a 37 year old male. Been living with the bipoler thing forever. To date in reguards to the Seroquil it was the missing link. Me and the Doc aggre that over medication is worse than no medication.

First we did the Depicote ER 750 (at bed time..this I here is not the normal time to take it) and Welbutrin 150 x2 during the day. My Depicote blood lvl is 20-30% under the Min recomended level. This is enough to stop the static. The daily desire to let some one drive by and kill me is over as well. Situational deprestion and mania still occures however it is very managible compared how I lived before.

The last thing to fix was the insomnia. Seroquil 50mg at bed is just enough. In truth I like it a lill to much, it is like dope. For me to take 100mg at night only made me groggy in the morning. I did not find a sleeping pill (I tried many) that can do what this does. It also stretched out my mood cycle. The full depresion to full mania swing was 10-14 days. With the Seroquil It is closer to 30-40 days. That my friend is very managible bipoler condition.

All side effects gained 20 lbs over the last 2 years. I have to eat way less. So I have to eat smarter or I will run out of energy during the day, thus needing to eat more. Since taking the seroquil my weight storage has shifted from the love handle area to the upper belly. My waste line has not changed more than an inch. I have to be in bed withing 90 min of taking the seroquil or I will raid the fridge till I get a very full feeling (over eating) The sex drive remains but the tools stop working for 8-10 hours after taking the seroquil. I am watching this close to see if it turns in to a permanet condition. To date sex is good after 1 year on seroquil.

Best of all I sleep like a rock! Anyone with deprestion knows that always fealing tired is a killer. That is what makes the mania such a bad mix.
Reply

Loading...

I have had bipolar for ten years and i havent really taken charge of it until now. My doctor prescribed 50 mg seroquil one to two pills at bed time and i take wellbutrin 150 mg. once daily, so far so good. I know i might get a few people upset by saying this but i need to gain the extra pounds. i've been a 110 pound 5 ft 5 in .girl and even after 2 kids i am back to 110, my newest daughter is only 5 mos. so i hope to bring on about 15 lbs. i hope i will
Reply

Loading...

Hey whats up. I just got back from dual diag. treatment because I quit taking seroquel cold turkey I went frikkin nuts .I was in the ICU for four days after two days being in the ER I was then on the psychiatric floor of the hospital for two weeks. After that I went to a place called Cove Forge.It was different from any place I was there for fifteen days. My insurance kicked me out to early. S o I am sitting here out in the woods chillin with some friends. Not really. I do not feel right, I Had to leave too early,I was not ready , but it was a wonderful place.                         I                                   i to have had some major side effect and still do . I was on a major mind of insanity. Never has anything like it happened to me  before.I was hallucinating some screwed up sh*t.Extreme paranoia unable to understand reality.I will respond some more if you respond .               intelligent but crazy, Holly Anna                                                                                                                                                                                                                                                                                                                   
Reply

Loading...

Hey, firstly, GET OFF SEROQUIL!!!!!I was diagnosed 9 years ago. ITS BEEN 8 YEARS ON THEM AND I HAVE BEEN FREE OFF THIS FOR 1.5 MONTHS. THERE ARE OTHER WAYS!!! I to was diagnosed with bi-polar.... personality disorder the works. It made me worse and you don't realize this until its almost to late, me being, one day...staring at 2 bottles of pills and very destructive thoughts...I was not in "any" state per say...i cryed more on it than (now)off. These meds can and WILL do more harm than good!!! YOU WILL ALSO GAIN a ton of weight!!!!! YOU CAN BECOME LIGHT-HEADED AND NOT FEELING "RIGHT" AND NEVER KNOW ITS THIS STUFF CAUSING IT!!! It is called the "fog' you have after taking the med, and if you have this in the morning... it will get worse... but you will think "this is better than being crazy..." I SUGGEST READING ALL the info on it and really record how you feel daily. This med's are NOT for sleeping, though doc's give it to help.....ya..no!! I finally feel like I am ok, it is hard, but really, I share this as I never had anyone help me or care. Make sure you tell your family and friends... if they care they will help and listen. I hope this can help you in the futer, if anything adverse arises.. Peace!! :-)
Reply

Loading...

NONE!!!! Stay away from it!!!
Reply

Loading...